• Controls Cough• Relieves Nasal & Chest Congestion• Thins & Loosens Mucus
Active Ingredients (in each caplet)...PurposesDextromethorphan HBr 10mg...Cough SuppressantGuaifenesin 200mg...ExpectorantPhenylephrine HCl 5mg...Nasal Decongestant Inactive IngredientsCroscarmellose Sodium, FD&C Blue No. 2 Aluminum Lake, FD&C Red No. 40 Aluminum Lake, Methacrylic Acid-Ethyl Acrylate Copolymer, Mica, Microcrystalline Cellulose, Polyethylene Glycol 3350, Polysorbate 80, Polyvinyl Alcohol, Povidone K29/32, Sodium Bicarbonate, Talc, Titanium Dioxide.
Directions• do not take more than 12 caplets in any 24-hour period• adults and children 12 years of age and older: take 2 caplets every 4 hours• children under 12 years of age: do not use Other Information• store between 20–25degC (68deg–77degF) Keep outer package for complete product information.
Always refer to the actual package for the most accurate information